My doctor started me on 20mg of Adderall XR once a day for ADD. I took it for the first time yesterday and I was surprised it worked so well. I was able to concentrate and had the energy/motivation to get my house clean, run errands, etc. It also put me in a great mood. I didn't feel depressed like usual. I did have some on the side effects like finding myself clenching my teeth and not much of an appetite which I was told could happen so not to worry. I took it this morning when I woke up and like yesterday, it seemed to take approximately two hours for me to feel it start working, but I don't feel as motivated or energized to do much. I feel it but it's as if it's not working like it did yesterday. Is this normal? Is it possible that it's not working the same because I took it at 2pm yesterday and this morning I took it around 8am? Could it be a tolerance issue? Or could my one 10mg valium that I take every night have effected how it works with me today? Thanks for your answers and thoughts in advance. Just thought I'd try to ask on here due to me not being able to speak with my doctor until after this weekend.
It is possible that the Valium could have decreased the effects of Adderall this morning. Why do you take the Valium?Your energy levels and level of motivation is going to fluctuate from day to day however, even with meds and in time, you wont feel as much of a stimulating effect as you feel at first with the Adderall. This is what tempts people to take more and more to get those effects and that leads down a long dark road that you dont want to be part of. He may adjust your amount of drug a bit in a week or two as well. They usually start a bit low and then work up as needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello my name is Sammi and I have recently been diagnosed with adult adhd and was put on Adderall XR
Posted 26 Dec 2013 • 1 answer
Posted 28 Jul 2014 • 2 answers
Posted 6 Apr 2015 • 1 answer
Posted 10 Aug 2015 • 2 answers
Posted 10 Nov 2016 • 1 answer